# SDR SWAA2013061217082

- Difficulty date: May 28, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 34,007 hours, 22,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 71753A0034
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING MAIN FRAME CRACKED AT BS 715, RBL 65. R & R FRAME IAW SRM AND DWG.
